New integrable deformations of quantum Calogero-Moser problem

Chalykh, A.P., Feigin, M.V. and Veselov, A.P. (1996) New integrable deformations of quantum Calogero-Moser problem. Russian Mathematics Surveys, 51(3), pp. 573-574. (doi:10.1070/RM1996v051n03ABEH002956)

Full text not currently available from Enlighten.


Item Type:Articles (Other)
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Feigin, Dr Mikhail
Authors: Chalykh, A.P., Feigin, M.V., and Veselov, A.P.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Russian Mathematics Surveys
ISSN:0036-0279
ISSN (Online):1468-4829

University Staff: Request a correction | Enlighten Editors: Update this record